With reference to your queries regarding taking estrogen pill to shrink your genitals, I would like to bring your kind attention on the effects of estrogen on the male. Estrogen is a female sexual hormone and is responsible for the development, growth and differentiation of sexual characteristics and it makes you a woman. Mainly ovaries, carpus luteum and the placenta make them. It protects women against heart and blood vessel disease. It also increases the life expectancy. Estrogen therapy sometimes leads to damage to the pituitary gland that controls many of the hormone system in the body. Breast size and shape will alter slowly over the years. Genitals will be slowly affected over a number of years. The fluid from the testis containing sperm will no longer flow. The fluid that appears during ejaculation may appear clean and in some cases ejaculation may cease. Sex drive will decrease and may be lost altogether. Exertion of the penis may become increasingly difficult to achieve and to sustain. Some softening of the penis and scrotal tissue will occur. The testes become damaged after a period of 2-5 years and irreversible sterility occurs. It will also increase and redistribute body fat to thighs, buttocks and breasts. Muscle mass may soften, weight gain occurs. Body hair will soften and growth will slow. Even emotions may be affected, mood swings, affect ability to cope, may develop osteoporosis later in life, which may lead to fragile bones. In view of all these developments or changes if you are still thinking of taking Estrogen, you better contact your GP and the gynecologist in particular and come to a conclusion.